# SDR ASAA2016022415691

- Difficulty date: February 24, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 70,700 hours, 46,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 277 AND STR 14R CRACKED IN RADIUS.  ACFT GROUNDED. R & R DAMAGED INTERCOSTAL IAW SRM 51-40-02-0G-0.
